Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 138, Number 2

All articles in this issue are freely accessible.

The $q$-tangent and $q$-secant numbers via basic Eulerian polynomials
Dominique Foata and Guo-Niu Han.
Proc. Amer. Math. Soc. 138 (2010), 385-393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557155
Eichler cohomology theorem for automorphic forms of small weights
Marvin Knopp and Henok Mawi.
Proc. Amer. Math. Soc. 138 (2010), 395-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557156
The symmetry preserving removal lemma
Balázs Szegedy.
Proc. Amer. Math. Soc. 138 (2010), 405-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557157
LLL reduction and a conjecture of Gunnells
Darrin Doud and Russell Ricks.
Proc. Amer. Math. Soc. 138 (2010), 409-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557158
Lie superautomorphisms on associative algebras
Yuri Bahturin and Matej Bresar.
Proc. Amer. Math. Soc. 138 (2010), 417-425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557159
The second cohomology of simple $SL_{2}$-modules
David I. Stewart.
Proc. Amer. Math. Soc. 138 (2010), 427-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557160
Motives of hypersurfaces of very small degree
Andre Chatzistamatiou.
Proc. Amer. Math. Soc. 138 (2010), 435-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557161
An automata theoretic approach to the generalized word problem in graphs of groups
Markus Lohrey and Benjamin Steinberg.
Proc. Amer. Math. Soc. 138 (2010), 445-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557162
A short proof of HRS-tilting
Xiao-Wu Chen.
Proc. Amer. Math. Soc. 138 (2010), 455-459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557163
Global Gorenstein dimensions
Driss Bennis and Najib Mahdou.
Proc. Amer. Math. Soc. 138 (2010), 461-465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557164
Zeros of some level 2 Eisenstein series
Sharon Garthwaite, Ling Long, Holly Swisher and Stephanie Treneer.
Proc. Amer. Math. Soc. 138 (2010), 467-480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557165
Number theoretic properties of generating functions related to Dyson’s rank for partitions into distinct parts
Maria Monks.
Proc. Amer. Math. Soc. 138 (2010), 481-494
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2557166
A matrix subadditivity inequality for symmetric norms
Jean-Christophe Bourin.
Proc. Amer. Math. Soc. 138 (2010), 495-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557167
Sum of multiple $q$-zeta values
Zhong-hua Li.
Proc. Amer. Math. Soc. 138 (2010), 505-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557168
Hypergeometric $\mathbf{_{3}F_{2}(1/4)}$ evaluations over finite fields and Hecke eigenforms
Ron Evans.
Proc. Amer. Math. Soc. 138 (2010), 517-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557169
Equivalences induced by infinitely generated tilting modules
Silvana Bazzoni.
Proc. Amer. Math. Soc. 138 (2010), 533-544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557170
A note on the Buchsbaum-Rim multiplicity of a parameter module
Futoshi Hayasaka and Eero Hyry.
Proc. Amer. Math. Soc. 138 (2010), 545-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557171
Solution to Farhadi-Ghahramani’s multiplier problem
Matthias Neufang.
Proc. Amer. Math. Soc. 138 (2010), 553-555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Using Aleksandrov reflection to estimate the location of the center of expansion
Yu-Chu Lin and Dong-Ho Tsai.
Proc. Amer. Math. Soc. 138 (2010), 557-565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557173
A note on the Poincaré inequality for Lipschitz vector fields of step two
Maria Manfredini.
Proc. Amer. Math. Soc. 138 (2010), 567-575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557174
Continuity in separable metrizable and Lindelöf spaces
Chris Good and Sina Greenwood.
Proc. Amer. Math. Soc. 138 (2010), 577-591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557175
The Laplace transform of the psi function
Atul Dixit.
Proc. Amer. Math. Soc. 138 (2010), 593-603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557176
A note on CR mappings of positive codimension
Jean-Charles Sunyé.
Proc. Amer. Math. Soc. 138 (2010), 605-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557177
Boundary representations on co-invariant subspaces of Bergman space
Wei He.
Proc. Amer. Math. Soc. 138 (2010), 615-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557178
A tetrachotomy for certain algebras containing the disc algebra
Alexander J. Izzo.
Proc. Amer. Math. Soc. 138 (2010), 623-627
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557179
Rubio de Francia’s extrapolation theorem for $B_{p}$ weights
María J. Carro and María Lorente.
Proc. Amer. Math. Soc. 138 (2010), 629-640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Global estimates in Orlicz spaces for the gradient of solutions to parabolic systems
Sun-Sig Byun and Seungjin Ryu.
Proc. Amer. Math. Soc. 138 (2010), 641-653
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557181
Removable sets for the flux of continuous vector fields
Sébastien de Valeriola and Laurent Moonens.
Proc. Amer. Math. Soc. 138 (2010), 655-661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557182
Fractional Cauchy transforms, multipliers and Cesàro operators
Evgueni Doubtsov.
Proc. Amer. Math. Soc. 138 (2010), 663-673
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557183
Strictly singular operators on $L_{p}$ spaces and interpolation
Francisco L. Hernández, Evgeny M. Semenov and Pedro Tradacete.
Proc. Amer. Math. Soc. 138 (2010), 675-686
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557184
Ground states of nonlinear Schrödinger systems
Jinyong Chang and Zhaoli Liu.
Proc. Amer. Math. Soc. 138 (2010), 687-693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557185
On the James and von Neumann-Jordan constants in Banach spaces
Fenghui Wang.
Proc. Amer. Math. Soc. 138 (2010), 695-701
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557186
Some remarks on the Poincaré-Birkhoff theorem
Patrice Le Calvez and Jian Wang.
Proc. Amer. Math. Soc. 138 (2010), 703-715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557187
An operator equation, KdV equation and invariant subspaces
R. V. Garimella, V. Hrynkiv and A. R. Sourour.
Proc. Amer. Math. Soc. 138 (2010), 717-724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557188
Complete isomorphic classifications of some spaces of compact operators
Elói Medina Galego.
Proc. Amer. Math. Soc. 138 (2010), 725-736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557189
$C^{k}$-quasi-isometry sets are pre-compact
F. T. Farrell and P. Ontaneda.
Proc. Amer. Math. Soc. 138 (2010), 737-741
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557190
Circle immersions that can be divided into two arc embeddings
Kouki Taniyama.
Proc. Amer. Math. Soc. 138 (2010), 743-751
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557191
A note on the abelianizations of finite-index subgroups of the mapping class group
Andrew Putman.
Proc. Amer. Math. Soc. 138 (2010), 753-758
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557192
The unitary dual of p-adic $SO(5)$
Ivan Matic.
Proc. Amer. Math. Soc. 138 (2010), 759-767
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557193
Amsterdam properties of Wijsman hyperspaces
Jiling Cao and Heikki J. K. Junnila.
Proc. Amer. Math. Soc. 138 (2010), 769-776
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2557194